Martin Tancer
Wagner Group
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza, V., & Tancer, M. (2022). Even maps, the Colin de Verdière number and representations of graphs. Combinatorica. Springer Nature. https://doi.org/10.1007/s00493-021-4443-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Patakova, Z., Tancer, M., & Wagner, U. (2020). Barycentric cuts through a convex body. In 36th International Symposium on Computational Geometry (Vol. 164). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.62
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM. ACM. https://doi.org/10.1145/3078632
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-017-1607-7
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2016). Untangling two systems of noncrossing curves. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1294-9
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Karasev, R., Kynčl, J., Paták, P., Patakova, Z., & Tancer, M. (2015). Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-015-9720-z
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2013). Untangling two systems of noncrossing curves. Presented at the GD: Graph Drawing and Network Visualization, Bordeaux, France: Springer. https://doi.org/10.1007/978-3-319-03841-4_41
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2438
Matoušek, J., Tancer, M., & Wagner, U. (2012). A geometric proof of the colored Tverberg theorem. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-011-9368-2
View
| DOI
2011 | Published | Journal Article | IST-REx-ID: 2436
Matoušek, J., Tancer, M., & Wagner, U. (2011). Hardness of embedding simplicial complexes in Rd. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/252
View
| DOI
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

Matoušek, J., Tancer, M., & Wagner, U. (2009). Hardness of embedding simplicial complexes in ℝd (pp. 855–864). Presented at the SODA: Symposium on Discrete Algorithms, SIAM.
View
| Download (ext.)
Grants
13 Publications
2022 | Published | Journal Article | IST-REx-ID: 10335 |

Kaluza, V., & Tancer, M. (2022). Even maps, the Colin de Verdière number and representations of graphs. Combinatorica. Springer Nature. https://doi.org/10.1007/s00493-021-4443-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2020 | Published | Conference Paper | IST-REx-ID: 7992 |

Patakova, Z., Tancer, M., & Wagner, U. (2020). Barycentric cuts through a convex body. In 36th International Symposium on Computational Geometry (Vol. 164). Zürich, Switzerland: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2020.62
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM. ACM. https://doi.org/10.1145/3078632
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-017-1607-7
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2016 | Published | Journal Article | IST-REx-ID: 1411 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2016). Untangling two systems of noncrossing curves. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1294-9
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2015 | Published | Conference Paper | IST-REx-ID: 1511 |

Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1688 |

Karasev, R., Kynčl, J., Paták, P., Patakova, Z., & Tancer, M. (2015). Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-015-9720-z
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Conference Paper | IST-REx-ID: 2157 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2244 |

Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2013). Untangling two systems of noncrossing curves. Presented at the GD: Graph Drawing and Network Visualization, Bordeaux, France: Springer. https://doi.org/10.1007/978-3-319-03841-4_41
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2438
Matoušek, J., Tancer, M., & Wagner, U. (2012). A geometric proof of the colored Tverberg theorem. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-011-9368-2
View
| DOI
2011 | Published | Journal Article | IST-REx-ID: 2436
Matoušek, J., Tancer, M., & Wagner, U. (2011). Hardness of embedding simplicial complexes in Rd. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/252
View
| DOI
2009 | Published | Conference Paper | IST-REx-ID: 2433 |

Matoušek, J., Tancer, M., & Wagner, U. (2009). Hardness of embedding simplicial complexes in ℝd (pp. 855–864). Presented at the SODA: Symposium on Discrete Algorithms, SIAM.
View
| Download (ext.)